# SDR ACE071903

- Difficulty date: July 19, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 39,314 hours, 34,706 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FIRE LIGHT CAME ON IN FLIGHT REQUIRING ENGINE SHUTDOWN.  PILOT REPORTED THAT WARNING DISCONTINUED 15 MINUETS AFTER ENGINE SHUTDOWN.  SYSTEM OPS CHECKED GOOD ON GROUND AFTER LANDING.  MAINTENANCE INSPECTED WARNING SYSTEM AND REPLACED FORWARD LOOP DUE TO A TIGHT BEND IN THE LOOP, REPLACED THE AFT LOOP DUE LOW RESISTANCE AND REPAIRED A CHAFE AREA ON THE WIRING HARNESS.
